# SDR WX0A2025050732417

- Difficulty date: May 5, 2025
- Submitted: May 7, 2025
- Operation: Air carrier
- Aircraft: N327NV
- Make and model: Airbus A319-111
- Aircraft serial: 2556
- Aircraft time: 53,421 hours, 37,935 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Box
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) TEST RESET BUTTON ON JUMPSEAT O2 BROKEN / REMOVED AND REPLACED PRIMARY OBSERVER'S O2 MASK STOWAGE BOX IAW AMM 35-12-41-000-001-A, AND 35-12-41-400-001-A. OPS TEST GOOD OK FOR SERVICE. THIS CLEARS MEL 25-11-06-A, MDDR# 211934. PLACARDS REMOVED.
